Paola GOATIN's publications


Preprints | Refereed journals |  Book chapter  |  Conference proceedings  |  Research Reports  | Thesis  | Home |


You can look at My citations on Google Scholar.


Preprints

F.A. Chiarello and P. Goatin, Global entropy weak solutions for general non-local traffic flow models with anisotropic kernel, submitted.

O. Kolb, G. Costeseque, P. Goatin and S. Göttlich, Pareto-optimal coupling conditions for a second order traffic flow model at junctions, submitted.

Referred Journals

- 2017 -

M.L. Delle Monache, P. Goatin and B. Piccoli, Priority-based Riemann solver for traffic flow on networks, Comm. Math. Sci., to appear.

C. Chalons, P. Goatin and L. Villada, High order numerical schemes for one-dimension non-local conservation laws, SIAM J. Sci. Comput., to appear.

F. Berthelin and P. Goatin, Particle approximation of a constrained model for traffic flow, NoDEA Nonlinear Differential Equations Appl., 24(5) (2017), 24-55.

C. Chalons, M.L. Delle Monache and P. Goatin, A conservative scheme for non-classical solutions to a strongly coupled PDE-ODE problem, Interfaces and Free Boundaries, to appear.

S. Samaranayake, J. Reilly, W. Krichene, M.L. Delle Monache, P. Goatin and A. Bayen, Discrete-time system optimal dynamic traffic assignment (SO-DTA) with partial control for horizontal queuing networks, Transport. Sci., to appear.

S. Villa, P. Goatin and C. Chalons, Moving bottlenecks for the Aw-Rascle-Zhang traffic flow model, Discrete Contin. Dyn. Syst. Ser. B, 22(10) (2017), 3921-3952.

C. De Filippis and P. Goatin, The initial-boundary value problem for general non-local scalar conservation laws in one space dimension, Nonlinear Anal., 161 (2017), 131-156.

O. Kolb, S. Göttlich and P. Goatin, Capacity drop and traffic control for a second order traffic model, Netw. Heterog. Media, 12(4) (2017), 663-681.

M.L. Delle Monache, P. Goatin, Stability estimates for scalar conservation laws with moving flux constraints, Netw. Heterog. Media, 12(2) (2017), 245-258.

P. Goatin and F. Rossi, A traffic flow model with non-smooth metric interaction: well-posedness and micro-macro limit, Comm. Math. Sci., 15(1) (2017), 261-287.

- 2016 -

P. Goatin and S. Scialanga, Well-posedness and finite volume approximations of the LWR traffic flow model with non-local velocity, Netw. Heterog. Media, 11(1) (2016), 107-121.

P. Goatin, S. Göttlich and O. Kolb, Speed limit and ramp meter control for traffic flow networks, Eng. Optim., Eng. Optim., 48(7) (2016), 1121-1144.

S. Blandin and P. Goatin, Well-posedness of a conservation law with non-local flux arising in traffic flow modeling, Numer. Math.,132(2) (2016), 217-241.

- 2015 -

A. Aggarwal, R.M. Colombo and P. Goatin, Nonlocal systems of conservation laws in several space dimensions, SIAM J. Numer. Anal., 53(2) (2015), 963-983.

J. Reilly, W. Krichene, M.L. Delle Monache, S. Samaranayake, P. Goatin and A. Bayen, Adjoint-based optimization on a network of discretized scalar conservation law PDEs with applications to coordinated ramp metering, J. Optim. Theory Appl., 167(2) (2015), 733-760.

P. Goatin and M. Mimault, A mixed system modeling two-directional pedestrian flows, Math. Biosci. Eng., 12(2) (2015), 375-392.

L.L. Obsu, M.L. Delle Monache, P. Goatin and S.M. Kassa, Traffic flow optimization on roundabouts, Math. Methods Appl. Sci., 38(14) (2015), 3075-3096

- 2014 -

M.L. Delle Monache and P. Goatin, Scalar conservation laws with moving constraints arising in traffic flow modeling: an existence result, J. Differential Equations, 257 (2014), 4015-4029.

D. Amadori, P. Goatin and M.D. Rosini, Existence results for Hughes' model for pedestrian flows, J. Math. Anal. Appl., 420(1) (2014), 387-406.

M. Twarogowska, P. Goatin and R. Duvigneau, Macroscopic modeling and simulations of room evacuation, Appl. Math. Model., 38(24) (2014), 5781-5795.

M.L. Delle Monache and P. Goatin, A front tracking method for a strongly coupled PDE-ODE system with moving density constraints in traffic flow, Discrete Contin. Dyn. Syst. Ser. S, 7(3) (2014), 435-447.

M.L. Delle Monache, J. Reilly, S. Samaranayake, W. Krichene, P. Goatin and A. Bayen, A PDE-ODE model for a junction with ramp buffer, SIAM J. Appl. Math., 74(1) (2014), 22-39.

- 2013 -

P. Goatin and M. Mimault, The wave-front tracking algorithm for Hughes' model of pedestrian motion, SIAM J. Sci. Comput., 35(3) (2013), B606-B622.

C. Chalons, P. Goatin and N. Seguin, General constrained conservation laws. Application to pedestrian flow modeling., Netw. Heterog. Media, 8(2) (2013), 433-463.

N. El-Khatib, P. Goatin and M.D. Rosini, On entropy weak solutions of Hughes' model for pedestrian motion, Z. Angew. Math. Phys. 64(2) (2013), 223-251 (published online on June, 2012).

- 2012 -

M. Garavello and P. Goatin, The Cauchy problem at a node with buffer, Discrete Contin. Dyn. Syst. Ser. A 32(6) (2012), 1915-1938.

- 2011 -

M. Garavello and P. Goatin, The Aw-Rascle traffic model with locally constrained flow, J. Math. Anal. Appl. 378(2) (2011), 634-648.

R.M. Colombo, P. Goatin and M.D. Rosini, On the modeling and management of traffic, ESAIM: M2AN 45 (2011), 853-872.

S. Blandin, D. Work, P. Goatin, B. Piccoli and A. Bayen, A general phase transition model for vehicular traffic, SIAM J. Appl. Math., 71(1) (2011), 107-127.

- 2010 -

B. Andreianov, P. Goatin and N. Seguin, Finite volume schemes for constrained conservation laws, Numer. Math. 115(4) (2010), 609-645.

R.M. Colombo, P. Goatin and B. Piccoli, Road networks with phase transitions, J. Hyperbolic Differ. Equ. 7(1) (2010), 85-106.

- Before 2010 -

P. Goatin, Traffic flow models with phase transitions on road networks, Netw. Heterog. Media 4 (2) (2009), 287-301.

C. Chalons and P. Goatin, Godunov scheme and sampling technique for computing phase transitions in traffic flow modeling, Interfaces and Free Boundaries, 10 (2) (2008), 195-219.

C. Chalons and P. Goatin, Transport-Equilibrium schemes for computing contact discontinuities in traffic flow modeling, Comm. Math. Sci. 5 (3) (2007), 533-551.

R.M. Colombo and P. Goatin, A well posed conservation law with a variable unilateral constraint, J. Differential Equations 234 (2007), 654-675.

R.M. Colombo, P. Goatin and F. Priuli, Global well posedness of a traffic flow model with phase transitions, Nonlinear Anal. Ser. A: Theory, Methods & Applications, 66 (2007) 11, 2413-2426.

P. Goatin, The Aw-Rascle vehicular traffic flow model with phase transitions, Math. Comput. Modeling 44 (2006), 287-303.

R.M. Colombo and P. Goatin, Traffic flow models with phase transitions, Flow Turbulence Combust, 76 (2006), 383-390.

P. Goatin and P.G. LeFloch, The Riemann problem for a class of resonant hyperbolic systems of balance laws, Ann. Inst. H. Poincaré (C) Nonlinear Analysis 21 (2004) 6, 881-902.

P. Goatin and L. Gosse, Decay of positive waves for $n \times n$ Hyperbolic systems of balance laws, Proc. AMS. 132 (2004) 6, 1627-1637.

P. Goatin and P.G. LeFloch, L${}^1$ continuous dependence for the Euler equations of compressible fluids dynamics, Comm. Pure Appl. Anal. 2 (2003) 1, 107-137.

P. Goatin, One sided estimates and uniqueness for hyperbolic systems of balance laws, Math. Models Methods Appl. Sci. 13 (2003) 4, 527-543.

F. Ancona and P. Goatin, Uniqueness and stability of $L^\infty$ solutions for Temple class systems with boundary and properties of the attainable sets, SIAM Journal Math. Anal. 34 (2002) 1, 28-63.

P. Goatin and P.G. LeFloch, Sharp L${}^1$ continuous dependence of solutions of bounded variation for hyperbolic systems of conservation laws, Arch. Rational Mech. Anal. 157 (2001) 1, 35-73.

P. Goatin and P.G. LeFloch, Sharp L${}^1$ stability estimates for hyperbolic conservation laws, Portugaliae Math. 58 (2001), 77-120.

A. Bressan and P. Goatin, Stability of L${}^\infty$ solutions of Temple class systems, Differ. Integ. Equat. 13 (2000), 1503-1528.

M. Bardi, P. Goatin and H. Ishii, A Dirichlet type problem for nonlinear degenerate elliptic equations arising in time-optimal stochastic control, Adv. Math. Sci. Appl. 10 (2000), 329-352.

A. Bressan and P. Goatin, Oleinik type estimates and uniqueness for $n\times n$ conservation laws, J. Differential Equations 156 (1999), 26-49.


Book Chapter

M. Bardi and P. Goatin, Invariant sets for controlled degenerate diffusions: a viscosity solutions approach, Stochastic Analysis, Control, Optimization and Applications: A Volume in Honor of W.H.~Fleming, Birkhauser (1998), pp. 191-208.


Conference Proceedings

A. Aggarwal and P. Goatin, Crowd dynamics through non-local conservation laws, Bulletin of the Brazilian Mathematical Society, New Series, 47(1) (2016), 37-50. Proceedings of the XV international conference on hyperbolic problems: Theory, numerics, applications.

M.L. Delle Monache and P. Goatin, A numerical scheme for moving bottlenecks in traffic flow, Bulletin of the Brazilian Mathematical Society, New Series, 47(2) (2016), 605-617. Proceedings of the XV international conference on hyperbolic problems: Theory, numerics, applications.

S. Samaranayake, W. Krichene, J. Reilly, J.B. Lespiau, M.L. Delle Monache, P. Goatin and A. Bayen. Discrete-time system optimal dynamic traffic assignment (SO-DTA) with partial control for horizontal queuing networks, Proceedings of the 2015 American Control Conference, July 1-3, Chicago, IL.

M. Twarogowska, P. Goatin and R. Duvigneau, Comparative study of macroscopic pedestrian models, Transportation Research Procedia 2 ( 2014 ) 477 – 485. The Conference on Pedestrian and Evacuation Dynamics 2014 (PED2014).

P. Goatin, Conservation laws with local flux constraints arising in traffic flow modeling, ESAIM: Proc., 45 (2014), 8-17. Proceedings of SMAI 2013.

M.L. Delle Monache, L.L. Obsu, P. Goatin and S.M. Kasa, Traffic flow optimization on roundabouts, Procedia - Social and Behavioral Sciences, (2014), 127-136. Proceedings of EWGT2013 - 16th Meeting of the EURO Working Group on Transportation, September 2013, Porto.

M.L. Delle Monache and P. Goatin, A strongly coupled PDE-ODE system modeling moving density constraints in traffic flow, in "Hyperbolic Problems: Theory, Numerics, Applications", AIMS on Applied Mathematics, 8 (2014), 501-508. Proceedings of the fourteenth international conference in Padova, June 2012.

R.M. Colombo, P. Goatin and M.D. Rosini, On the management of vehicular and pedestrian flows, in "Hyperbolic Problems: Theory, Numerics, Applications", AIMS on Applied Mathematics, 8 (2014), 889-897. Proceedings of the fourteenth international conference in Padova, June 2012.

P. Goatin and J.P. Zolesio, Crowd Modeling, in System Modeling and Optimization, IFIP AICT 391, Hömberg, Dietmar; Tröltzsch, Fredi (Eds.), Springer, Heidelberg; IX, p. 89-107, 2013.

S. Blandin, P. Goatin, B. Piccoli, A. Bayen and D. Work, A general phase transition model for traffic flow on networks, Procedia - Social and Behavioral Sciences 54 (2012), p. 302-311. Proceedings of EWGT2012 - 15th Meeting of the EURO Working Group on Transportation, September 2012, Paris.

R.M. Colombo, P. Goatin, G. Maternini and M.D. Rosini, Macroscopic Models for Pedestrian Flows, in Proceedings of the International Conference Big Events and Transport, Venice. Editors: IUAV -- TTL Research Unit, p. 11-22, 2010.

S. Blandin, D. Work, P. Goatin, B. Piccoli and A. Bayen, A class of perturbed Cell-Transmission models to account for traffic variability, Transportation Research Board 89th Annual Meeting, Washington, DC, Jan. 10-14 (2010).

R.M. Colombo, P. Goatin and M.D. Rosini, A macroscopic model for pedestrian flows in panic situations, Gakuto Internat. Ser. Math. Sci. Appl., 32 (2010), 255-272.

R.M. Colombo, P. Goatin, G. Maternini and M.D. Rosini, Using conservation Laws in Pedestrian Modeling, in ``Transport Management and Land-Use Effects in Presence of Unusual Demand'', Atti del convegno SIDT 2009, p. 73-79. L. Mussone, U. Crisalli editori. Giugno 2009.

R.M. Colombo, P. Goatin and M.D. Rosini, Conservation laws with unilateral constraints in traffic modeling, in ``Applied and Industrial Mathematics in Italy III'', E. De Bernardis, R. Spigler, V. Valente editori. Series on Advances in Mathematics for Applied Sciences, 82 (2009), 244-255.

P. Goatin, Analysis and numerical approximation of a traffic flow model with phase transitions, Mathematisches Forschungsinstitut Oberwolfach Report No. 11/2008,.

C. Chalons and P. Goatin, Computing phase transitions arising in traffic flow modeling, in "Hyperbolic Problems: Theory, Numerics, Applications. Proceedings of the eleventh international conference in Lyon, July 2006", Springer (2008), 559-566.

P. Goatin, Modeling a bottleneck by the Aw-Rascle model with phase transitions, Traffic and Granular Flow '05, Springer (2007), 587-593.

P. Goatin, Stability for Temple class systems with L${}^\infty$ boundary data, ``Hyperbolic problems: theory, numerics, applications: eighth international conference in Magdeburg, February, March 2000'' Birkhäuser Vol. 1. (2001) pp.435-444.


Research Reports

P. Goatin and S. Scialanga, The Lighthill-Whitham- Richards traffic flow model with non-local velocity: analytical study and numerical results, INRIA Research Report no. 8685, February 2015.

L.L. Obsu, P. Goatin and S.M. Kassa, Gradient-based Instantaneous Traffic Flow Optimization on a Roundabout, (2014).

A. Cabassi and P. Goatin, Validation of traffic flow models on processed GPS data, INRIA Research Report no. 8382, September 2013.

M. Twarogowska, P. Goatin and R. Duvigneau, Numerical study of macroscopic pedestrian flow models, INRIA Research Report no. 8340, July 2013.

L.L. Obsu, M.L. Delle Monache, P. Goatin and S.M. Kasa, Macroscopic traffic flow optimization on roundabouts, INRIA Research Report no. 8291, April 2013.

M.L. Delle Monache and P. Goatin, Scalar conservation laws with moving density constraints arising in traffic flow modeling, INRIA Research Report no. 8119, October 2012.


THESIS

P. Goatin, Analyse et approximation numérique de quelques modèles macroscopiques de trafic routier, HDR Thesis, Université du Sud Toulon - Var (2009).

P. Goatin, On uniqueness and stability for systems of conservation laws, Ph.D. Thesis, SISSA-ISAS (2000).

P. Goatin, Sul problema di Dirichlet con condizioni al bordo generalizzate per equazioni ellittiche degeneri non lineari, Degree Thesis, Università di Padova (1995).